# SDR SWIA2020032749419

- Difficulty date: February 17, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WHEEL WELL - ANGLE MOUNTED TO AFT SIDE OF THE AFT WING SPAR FOR THE BLOW-OUT PROTECTION PANEL IS CORRODED. (MARKED & FLAGGED   (C-CHECK) RO 3/25/2020   REMOVED AND INSTALLED NEW LEFT WHEEL WELL ANGLE AT AFT SIDE OF THE AFT LEFT WING SPAR REF-CRJ-700 SRM AND DWG. SEE CONTINUATION CARD FOR DETAILS. LEAK CHECK GOOD.  COMPLIED WITH TASK.
